CAP/C Stakeholder Work Group Meeting Sept. 21, 2016 10:00 a.m. – 1:00 p.m. Brown Building, 801 Biggs Drive, Room 104

rown Building, 801 Biggs Drive, Room 104 Raleigh, N.C.

10:00 – 10:15 a.m. Welcome and Introductions (15 min.)

10:15 – 10:30 a.m. Summary of our journey (25 min.)

- overview of the stakeholder engagement
- communication plan
- cost neutrality

10:30 – 11:30 a.m. Timeline for meeting needs medically-complex children (60 min.)

11:30 – 11:45 a.m. Break (15 min)

11:45 a.m. – 12:00 p.m. Censuses (15 min.)

12 – 12:30 p.m. Timeline for submission and implementation of the amended waiver (10 min.)

12:30 - 1:00 p.m. Time for other issues (30 min.)

Adjourn